Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why am I having pain in lower abdominal area, stabbing pains in right ovary ?

Having pian in lower abdominal area, stabbing pains in right ovary . I am on birth control and period came one week before the period pills and ended when starting persiod pills. On them for an anovulatory episode 3 years ago. Also, went swimming in dirty beach water 5 days ago. Pain has not diappated for 3 days...getting worse. any ideas?
Asked On : Tue, 5 Jul 2011
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
The pain could be ovulatory pain called Mittleschmerz which is common on the right side. Nothing to worry. The pain should not occur as ovulation will not take place when you are on pills.
Answered: Tue, 5 Jul 2011
I find this answer helpful
  User's Response
the fact that i am on the birth control at present time and i am still experiecing pain is what has me concerned. this pain is now radiating to my flank and is a sharp constant pulsation. it has also travled to mid and left sided abdomen and last trip to bathroom have developed clear non smelling discharge. i have felt an ovulation before but this seems much worse.
Answered: Tue, 5 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor